Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 164, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Sep 30, 2012, 4:32 PM CDT for Logan County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2012, 4:32 PM CDT (21:32 UTC)
- Expired
- Sep 30, 2012, 5:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Logan County, KS
The radar
The Goodland radar (KGLD), 76 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
056 WUUS53 KGLD 302132 SVRGLD KSC109-302215- /O.NEW.KGLD.SV.W.0164.120930T2132Z-120930T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 432 PM CDT SUN SEP 30 2012 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LOGAN COUNTY IN WEST CENTRAL KANSAS... * UNTIL 515 PM CDT * AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF MONUMENT...AND WAS MOVING SOUTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... WINONA AND RUSSELL SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3876 10089 3877 10129 3913 10125 3913 10093 TIME...MOT...LOC 2132Z 359DEG 18KT 3908 10111 WIND...HAIL 60MPH 1.00IN $$ 024
3 follow-up statements
932 WWUS53 KGLD 302144 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 344 PM MDT SUN SEP 30 2012 KSC109-302215- /O.CON.KGLD.SV.W.0164.000000T0000Z-120930T2215Z/ LOGAN KS- 444 PM CDT SUN SEP 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LOGAN COUNTY UNTIL 515 PM CDT... AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RUSSELL SPRINGS...AND WAS MOVING SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... RUSSELL SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3876 10089 3877 10129 3913 10125 3913 10093 TIME...MOT...LOC 2144Z 359DEG 18KT 3894 10122 WIND...HAIL 60MPH 1.00IN $$ 024
144 WWUS53 KGLD 302158 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 358 PM MDT SUN SEP 30 2012 KSC109-302215- /O.CON.KGLD.SV.W.0164.000000T0000Z-120930T2215Z/ LOGAN KS- 458 PM CDT SUN SEP 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LOGAN COUNTY UNTIL 515 PM CDT... AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RUSSELL SPRINGS...AND WAS MOVING SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL LOGAN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3899 10092 3876 10089 3877 10129 3899 10127 TIME...MOT...LOC 2159Z 359DEG 18KT 3886 10122 WIND...HAIL 60MPH 1.25IN $$ 024
669 WWUS53 KGLD 302214 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 414 PM MDT SUN SEP 30 2012 KSC109-302224- /O.EXP.KGLD.SV.W.0164.000000T0000Z-120930T2215Z/ LOGAN KS- 514 PM CDT SUN SEP 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN COUNTY WILL EXPIRE AT 415 PM MDT/515 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3899 10092 3876 10089 3877 10129 3899 10127 TIME...MOT...LOC 2214Z 359DEG 18KT 3878 10122 $$ 024
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 3:43 PM CDT, 49 minutes earlier.
Area forecast discussion, Sep 30, 3:43 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 243 PM MDT SUN SEP 30 2012 .SHORT TERM...(TONIGHT THROUGH MONDAY) ISSUED AT 1259 PM MDT SUN SEP 30 2012 NORTHWEST FLOW WILL BRING A SHORTWAVE ACROSS THE REGION TONIGHT. HOWEVER H8-7 LAYER MEAN RH IS LIMITED AND DYNAMICS ARE WEAK. THERE IS ENOUGH CAPE FOR THUNDERSTORMS SO WILL GO WITH A SLIGHT CHANCE OF THUNDERSTORMS FOR THE FA THIS EVENING WITH SOME CHANCE POPS IN THE EAST NEAR THE SURFACE TROUGH. DYNAMICS WILL WEAKEN AS THE SHORTWAVE EXITS BY 06Z MONDAY. POPS WILL BE LOWERED TO NIL AT THIS POINT AND CONTINUE THROUGH MONDAY AS SUBSIDENCE BUILDS INTO NORTHWEST KANSAS. MIN TEMPERATURES TONIGHT WILL FALL INTO THE UPPER 40S IN EASTERN COLORADO WITH AROUND 50S ELSEWHERE. MAX TEMPERATURES MONDAY WILL RANGE FROM 70 TO 75. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 239 PM MDT SUN SEP 30 2012 MONDAY NIGHT THROUGH TUESDAY WILL BE DRY AS AN UPPER LEVEL SHORT WAVE RIDGE AND SURFACE RIDGE MOVE THROUGH THE AREA. MONDAY NIGHT LOW TEMPERATURES APPROACH THE MID 30S FROM MCCOOK SOUTHEAST TO HILL CITY...WHICH MAY CAUSE LOW LYING AREAS TO SEE PATH CY FROST. WILL KEEP A MENTION OF FROST OUT OF THE FORECAST FOR NOW SINCE MOST MODELS HAVE LOWS JUST ABOVE FROST CRITERIA. HOWEVER WITH DEW POINTS NEAR 30 DEGREES AT SUNRISE...CLEAR SKIES AND LIGHT WINDS...LOWS MAY BE A FEW DEGREES TOO WARM. ON A SIDE NOTE THE AVERAGE FIRST FREEZE FOR THE TRI-STATE AREA USUALLY OCCURS IN THE NEXT 10 DAYS. TUESDAY NIGHT THE SHORT WAVE RIDGE MOVES SOUTH AS AN UPPER LEVEL LONG WAVE TROUGH DROPS OUT OF CANADA INTO THE NORTHWEST US WITH A STRONG COLD FRONT AHEAD OF IT. MODELS DIFFER ON THE SPEED OF THE COLD FRONT...WITH THE NAM/SREF AND SOME OF THE 12Z GEFS MEMBERS MOVING THE FRONT HALFWAY THROUGH THE AREA BY SUNRISE WEDNESDAY. THE 12Z GFS HAS SPED THE FRONTAL PASSAGE UP SOME. GIVEN THE CURRENT FASTER TREND...AND THE FACT THE NAM HAD THE A BETTER HANDLE ON THE SURFACE TROUGH FOR SUNDAY...AM LEANING TOWARDS THE FASTER FRONTAL PASSAGE FOR LATE TUESDAY/EARLY WEDNESDAY. A FASTER FRONTAL PASSAGE WILL PLACE THE FRONT AHEAD OF THE BETTER 1000-500MB MOISTURE...SO AM NOT EXPECTING MUCH IF ANY PRECIP. WITH THE FRONT AT THIS POINT. WEDNESDAY THROUGH SUNDAY GENERAL MODEL TREND HAS BEEN TO SPEED UP THE FRONTAL TIMING FOR WEDNESDAY AS MENTION PREVIOUSLY...RESULTING IN A DRY FRONTAL PASSAGE. MODELS INCREASE THE 1000-500MB RELATIVE HUMIDITY BEHIND THE FRONT AND AHEAD OF THE MAIN SHORT WAVE TROUGH...HOWEVER MODELS STILL DIFFER AS TO HOW FAR SOUTH THE TROUGH WILL DIG AND HOW FAST THE TROUGH WILL EXIT THE AREA WEDNESDAY NIGHT. MODELS CONSENSUS IS LEANING TOWARDS KEEPING THE MAJORITY OF THE TROUGH FURTHER NORTH...BUT THERE IS STILL A CHANCE THE ENTIRE AREA MAY RECEIVE RAINFALL SO HAVE AT LEAST SLIGHT PRECIP. CHANCES FOR THE ENTIRE AREA WED. NIGHT. THROUGH THE REST OF THE WEEK THE UPPER LEVEL TROUGH BROADENS OVER THE NORTHERN CONUS AS IT MOVES EAST. TOWARD THE END OF THE WEEK ANOTHER SHORT WAVE TROUGH/COLD FRONT DIVES SOUTH THROUGH THE FLOW...MOVING OVER THE AREA FRIDAY NIGHT...GIVING THE AREA A SHOT AT PRECIP. THROUGH SUNDAY. BEHIND THE COLD FRONT TEMPERATURES WILL BE 5 TO 15 DEGREES BELOW NORMAL. THURSDAY NIGHT THROUGH SATURDAY NIGHT LOW LYING AREAS WILL BE AT RISK FOR FROST AS TEMPERATURES DIP TO THE MID 30S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1137 AM MDT SUN SEP 30 2012 VFR CONDITIONS WILL CONTINUE AT KGLD AND KMCK OVER THE NEXT 24 HOURS. A DISTURBANCE WILL PRODUCE SOME THUNDERSTORMS THIS AFTERNOON AND EVENING THAT MY IMPACT THE SITES. FORECAST SOUNDINGS INDICATE THAT STORMS WILL BE HIGH BASED. ACTIVITY SHOULD DISSIPATE OR MOVE EAST OF THE SITES BY 04Z. BREEZY NORTHWEST WIND WILL FOLLOW THROUGH MONDAY MORNING. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...FS LONG TERM...JTL AVIATION...FS
Hazardous weather outlook, Sep 30, 4:19 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 319 PM MDT SUN SEP 30 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-011200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 319 PM MDT SUN SEP 30 2012 /419 PM CDT SUN SEP 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE ENTIRE AREA THROUGH THIS EVENING. MOST OF THE STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...A FEW STORMS COULD PRODUCE HAIL NEAR THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THIS EVENING. BULLER
In the hours before
Special weather statement, Sep 30, 3:14 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 214 PM MDT SUN SEP 30 2012 KSZ014-302045- THOMAS- 314 PM CDT SUN SEP 30 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS... AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF COLBY...MOVING SOUTH AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3929 10084 3922 10111 3957 10123 3957 10098 TIME...MOT...LOC 2015Z 342DEG 20KT 3952 10109 024
Special weather statement, Sep 30, 3:31 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
231 PM MDT SUN SEP 30 2012
KSZ027-302100-
WALLACE-
231 PM MDT SUN SEP 30 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SHARON SPRINGS...MOVING
SOUTH AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3913 10205 3913 10148 3870 10149 3870 10204
3870 10205
TIME...MOT...LOC 2031Z 349DEG 18KT 3897 10181
024Special weather statement, Sep 30, 3:33 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
233 PM MDT SUN SEP 30 2012
COZ090-302100-
YUMA COUNTY-
233 PM MDT SUN SEP 30 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEECHER ISLAND...MOVING SOUTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3977 10205 3958 10205 3958 10233 3991 10232
3994 10209
TIME...MOT...LOC 2034Z 334DEG 32KT 3982 10216
024Special weather statement, Sep 30, 3:53 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 253 PM MDT SUN SEP 30 2012 COZ091-302130- KIT CARSON COUNTY- 253 PM MDT SUN SEP 30 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF KIRK...MOVING SOUTH AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3923 10221 3923 10256 3957 10253 3957 10227 TIME...MOT...LOC 2053Z 004DEG 18KT 3949 10241 024
Special weather statement, Sep 30, 4:06 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 306 PM MDT SUN SEP 30 2012 KSZ027-028-041-042-302130- GREELEY-LOGAN-WALLACE-WICHITA- 406 PM CDT SUN SEP 30 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS...GREELEY COUNTY IN WEST CENTRAL KANSAS...WICHITA COUNTY IN WEST CENTRAL KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WALLACE...MOVING SOUTH AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3850 10128 3850 10169 3888 10162 3889 10139 TIME...MOT...LOC 2107Z 357DEG 18KT 3879 10150 024
Special weather statement, Sep 30, 4:19 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 319 PM MDT SUN SEP 30 2012 KSZ014-028-302145- LOGAN-THOMAS- 419 PM CDT SUN SEP 30 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS AND LOGAN COUNTY IN WEST CENTRAL KANSAS... AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF MONUMENT...MOVING SOUTH AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3885 10125 3928 10119 3928 10084 3885 10082 TIME...MOT...LOC 2119Z 358DEG 19KT 3915 10104 024
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 4:40 AM CDT | Dense Fog Advisory | GLD | Gove, Greeley, Logan, Sheridan, Thomas, Wallace and 1 more | 5 hr |
| Sep 30, 3:14 PM CDT | Special Weather Statement | GLD | Thomas | 31 min |
| Sep 30, 3:31 PM CDT | Special Weather Statement | GLD | Wallace | 29 min |
| Sep 30, 4:06 PM CDT | Special Weather Statement | GLD | Wichita | 24 min |
| Sep 30, 4:19 PM CDT | Special Weather Statement | GLD | Logan | 26 min |
| Sep 30, 4:56 PM CDT | Special Weather Statement | GLD | Cheyenne | 34 min |
| Sep 30, 5:15 PM CDT | Special Weather Statement | GLD | Scott | 30 min |
| Sep 30, 5:26 PM CDT | Special Weather Statement | GLD | Sherman | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.